Decentralized robust control of uncertain Markov jump parameter systems via output feedback

Li Li*, Valery A. Ugrinovskii, Robert Orsi

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    127 Citations (Scopus)

    Abstract

    This paper addresses the problem of decentralized robust stabilization and control for a class of uncertain Markov jump parameter systems. Control is via output feedback and knowledge of the discrete Markov state. It is shown that the existence of a solution to a collection of mode-dependent coupled algebraic Riccati equations and inequalities, which depend on certain additional parameters, is both necessary and sufficient for the existence of a robust decentralized switching controller. A guaranteed upper bound on robust performance is also given. To obtain a controller which satisfies this bound, an optimization problem involving rank constrained linear matrix inequalities is introduced, and a numerical approach for solving this problem is presented. To demonstrate the efficacy of the proposed approach, an example stabilization problem for a power system comprising three generators and one on-load tap changing transformer is considered.

    Original languageEnglish
    Pages (from-to)1932-1944
    Number of pages13
    JournalAutomatica
    Volume43
    Issue number11
    DOIs
    Publication statusPublished - Nov 2007

    Fingerprint

    Dive into the research topics of 'Decentralized robust control of uncertain Markov jump parameter systems via output feedback'. Together they form a unique fingerprint.

    Cite this